i had my first time ever last monday. it was unprotected and i feel so stupid. my girlfriend has only been with one other person, but she was tested for HIV about a month ago and it came back negative. the night after, i started getting sick. i had a really sore throat the next day and wednesday night, i had a fever of 103. i had an extremely sore throat, my glands were very swollen and my tonsils also, headache, a little bit of muscle pain, and a little of of loss of breath when i would breath in deeply. i have had a history of huge tonsils. they are huge, and now that im sick, they are almost touching, making it difficult to swallow. i thought for sure it was strep throat. but i got tested and it came back negative. my fever lasted until friday. i felt totally fine friday night, saturday, sunday and monday. then yesterday (tuesday night) i started getting sick again. my throat started to hurt. i went to the doctors. they said i could have strep throat or mono. they dont know about my unprotected encounter, and im very scared to tell anyone. now its wednesday, and i feel almost the same as last week, sore throat, minor headache, and just achey all over. im very scared i have HIV. Should i be worrying? can symptoms of hiv show up this early? or do you think its just mono or strep throat in my glands? my sister had this last year. can a throat culture tell if you have strep in your glands?
i really need some help. i am so worried about all of this. i told my girlfriend but she is telling me over and over again that she doesnt have hiv and i shouldnt worry. as much as i dont want to worry, i do. please, anyone, give me some advice or tell me whats going on with me. i would greatly greatly greatly appreciate it. i can barley sleep some nights because im so worried.
thank you so much.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?